# SDR UALA2008112406643

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 767222
- Aircraft serial: 28748
- Aircraft time: 42,854 hours, 11,885 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AT FWD COACH CABIN ALONG WITH 1 EA STOW BIN LIGHT AND HATCH LIGHTS.  REPLACED BATTERY FOR POWER SUPPLY M10567.  OPS CHECKS GOOD.
